Title of article :
Limit cycle and bifurcation of nonlinear problems
Author/Authors :
Ji-Huan He، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2005
Pages :
7
From page :
827
To page :
833
Abstract :
In this paper a simple but effective iteration method is proposed to search for limit cycles or bifurcation curves of nonlinear equations. Some examples are given to illustrate its convenience and effectiveness.
Journal title :
Chaos, Solitons and Fractals
Serial Year :
2005
Journal title :
Chaos, Solitons and Fractals
Record number :
901655
Link To Document :
بازگشت